# SDR DALA2017042203299

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 41,513 hours, 28,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD CUSP HAS CORROSION AROUND RIVETS AND UPPER AND LOWER SURFACES OF LIGHTENING HOLES. REPAIRED CUSP WEB AT STA 446 TO 465 IAW SRM 53-00-55-2R-4 SHEET 4.
